Previous |  Up |  Next


Title: Intersection Graphs of Lattices (English)
Author: Zelinka, Bohdan
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 23
Issue: 3
Year: 1973
Pages: 216-222
Category: math
MSC: 05C99
MSC: 06A20
MSC: 06B05
idZBL: Zbl 0267.06002
idMR: MR0327599
Date available: 2009-09-25T08:24:26Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BERGE C.: Théorie des graphes et ses applications.Paris 1958. MR 0155312
Reference: [2] BOSÁK J.: The graphs of semigroups.In: Theory of Graphs and Its Applications Proc. Symposium Smolenice, June 1963, Praha 1964. MR 0173718


Files Size Format View
MathSlov_23-1973-3_4.pdf 4.555Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo